Discrete Contin. Dyn. Syst. 27:3, 1233-1239 (2010) [DOI: 10.3934/dcds.2010.27.1233]
On the Spatial Asymptotics of Solutions of the Toda Lattice
We investigate the spatial asymptotics of decaying solutions of the Toda lattice and show that the asymptotic behavior is preserved by the time evolution. In particular, we show that the leading asymptotic term is time independent. Moreover, we establish infinite propagation speed for the Toda lattice. All results are extended to the entire Toda as well as the Kac-van Moerbeke hierarchy.